# SDR DALA2024121311703

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T: ELONGATE HOLES, PROTRUDING DENTS, AND GOUGES ON FUSELAGE SKIN STA Y 1037 BTW LONG 7R-13R. SUMMARY OF NRC 00627: ELONGATED HOLES, PROTRUDING DENTS, AND GOUGES ON FUSELAGE SKIN STA Y 1037 BTW LONG 7R-13R WERE REPAIRED PER PRI 622118-14 REV 3 AND ER/A 622118-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 8,000 FLIGHT CYCLES AFTER SECTION I (02DEC24) PER ER/A 622118-14 REV ORIG SEC II. FOLLOW UP UNDER LOG #0694789. ASSOCIATED ER/A 14-622118 ADDED FOR AC 9548. (LP #0707052)
